Scale Wars: picture of our scale with my daily med box. Shows my weight gain as a side effect. The Zyprexa, I gained 70 pounds, which was a lot to gain. I have never been overweight, so I started going to the gym and I felt better and stronger each time I went. But I have gotten kind of lazy lately. Certain meds can slow down your appetite and I felt like I could never get full and I would eat a lot. I would get so tired and then I would want to sleep and so that didn’t help. Right now [the weight gain] has kind of leveled off, but ya some were worse than others. When I was younger I had anorexia so I saw those thoughts again. It was kind of challenging. [To educate others, I would suggest:] Keep healthy snacks around the house, eat right and exercise. It can help so you don’t gain extra weight. I found that apples would fill me up and I liked the steamed veggies with dinner. Those fill me up more and that would make me feel better. My doctor had told me to include more fruits and vegetables in my diet. I could eat right and exercise to at least keep my weight stable and not gain any more. [If I were educating health care providers about this issue, I would say:] Some people just blame you that you are just eating too much, but they could encourage you to do more of educating you about eating healthy. I think that is why some people just give up on some meds, I know I did. I looked it up on my own, no one really told me.